Latino Leadership Institute (LLI) Agenda: Wednesday, July 31

7:30am – 6:00pm	Time	Registration & Information Desk Open
9:00am – 5:00pm		Latino Leadership Institute
8:00am – 8:45am		Breakfast
9:00am – 10:00am	1 hour	Session 1 – Teambuilding Icebreaker
		Adrianna Nava, PhD, MPA, MSN, RN; NAHN President
10:00am – 11:00am	1 hour	Session 2 –
		Andrea Jaramillo, RN, BSN, CHPH; Founder, Forest Nurse; Founding
		Member, SONSIEL- Society of Nurse Scientists, Innovators,
11:00am – 11:30am	30	Entrepreneurs & Leaders
11:00am – 11:30am	minutes	Session 3 – My Invisible Backpack: Experiences of Female Hispanic Nurse Leaders
	minutes	Jeniffer Dolinta, PhD, RN, CNE, NPD-BC, PCCN; Nurse Education
		Specialist
11:30am – 11:45am		Break
11:45am – 12:30pm	45	LLI Lunch
71110am 12100pm	minutes	Session 4 – TBA
12:30pm – 1:30pm	1 hour	Session 5 –
·		Octavia Vogel, MPH, BSN, PhD Candidate; Research Assistant at Emory
		University
1:30pm – 2:15pm	45	LLI Session 6 -
	minutes	Rocio Sanchez, NAHN Treasurer
2:15pm – 2:45pm	30	Session 7 – Crafting Success: The Rewards and Hurdles of Starting a
	minutes	Chapter
0.45	00	Jicel Espinosa-Williams, RN, NAHN Central Florida Chapter President
2:45pm – 3:15pm	30	Afternoon Coffee Break TBA
3:15pm – 4:00pm	minutes 45	LLI Session 8
3. 15piii – 4.00piii	minutes	TBA
4:00pm – 5:00pm	1 hour	LLI Session 9 –
	. 11001	Edith Suárez Torres, MBA, MPP; Director, Strategic Partnerships at The
		Leadership Academy
5:00pm – 6:00pm		Chapter President's Reception (invitation only)